MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, DR FLOTRAC; CATHETER, OXIMETER, FIBEROPTIC

EDWARDS LIFESCIENCES, DR FLOTRAC; CATHETER, OXIMETER, FIBEROPTIC
Model Number MHD6S
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested to be returned but has not yet arrived for evaluation.The device history record review was not completed as the lot number is unknown.Once the product evaluation has been completed a supplemental submission will be sent with the findings.
 
Event or Problem Description
It was reported that there were inaccurate arterial blood pressure values with the pressure monitoring flotrac sensor.This occurred during patient monitoring.The blood pressure values on the patient bedside monitor were 5 to 10mmhg higher than what was being displayed on the hemosphere monitor.There were no error messages that displayed.There was no abnormal waveform that displayed.There was no troubleshooting or replacement of the device that was performed.The pressure monitoring device was able to be zeroed before use.There was no occlusion, leakage or kink that occurred.The information regarding the expected values and whether the values and the waveform matched are not known.The patient demographics were requested but are unavailable.There was no inappropriate treatment administered to the patient.The other edwards components used in the monitoring were ruled out as suspect.There is no patient harm or injury.
 
Additional Manufacturer Narrative
The product was returned for evaluation.The product evaluation found that the reported issue was not confirmed.There was no visible damage or abnormality observed from the entire unit.There were no error messages observed on the hemosphere monitor and pressure monitor when the suspect flotrac unit was connected.The flotrac device zeroed and sensed pressure accurately on the hemosphere unit and the pressure monitor, respectively.Pressure did not show any drift during the output drift testing.Initial pressure 150 mmhg, final pressure 150 mmhg for the flotrac sensor.The device met specifications per drawings.The electrical testing showed that both input impedance and output impedance were within specifications.There was no defect found.No escalation is required.This supplemental mdr is being submitted due to product evaluation findings.Sections g6, h2, h6: type of investigation, investigation findings, and investigation conclusions have been updated.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.
 
Additional Manufacturer Narrative
Udi related data quality updates only the following are additional product codes for this device drs transducer, blood pressure, extravascular dxg computer, diagnostic, pre programmed, single function the lot number for this device was not provided and is unknown, therefore, the full udi number is not available.The primary di number is (b)(4).The following is corrected data, as the original identification information sent did not match the data submitted to the global unique device identification database (gudid) d1 brand name: flotrac.D2a common device name catheter, oximeter, fiberoptic.D2b device product code dqe.

Brand Name
FLOTRAC
Common Device Name
CATHETER, OXIMETER, FIBEROPTIC
Manufacturer (Section D)
EDWARDS LIFESCIENCES, DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
jonathan diaz
one edwards way
irvine, CA 92614
MDR Report Key18366650
Report Number2015691-2023-18607
Device Sequence Number7771385
Product Code DQE
UDI-Device Identifier00690103194586
UDI-Public(01)00690103194586
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMHD6S
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer01/25/2024
07/09/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date02/15/2024
07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown